# SDR 99ZZZX1373

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105ZV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- System (JASC): 7830 · Engine Thrust Reverser
- Part: T/R Unit
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO HEARING THE WARNING AND 'STABILIZER' MESSAGE APPEARED DURING TAKEOFF IN ANC.  CAUSED THE RT T/R COWLING TO BREAK.  ZVA SENT ONE SERVICEABLE RT T/R COWLING TO ANC FOR REPLACING ON 3-12-99.
